# SDR SWIA200211673

- Difficulty date: December 10, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 22,984 hours, 20,200 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: 73664310
- Part serial: 156
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH FUEL QUANTITY AND TOTAL FUEL FAILED AFTER TAKEOFF.  RETURNED TO SLC.  FUEL CHANNEL 1 FAIL STATUS MESSAGE.  LEFT QUANTITY CAME BACK ON AFTER 2 MINUTES.  REMOVED AND REPLACED FUEL QUANTITY COMPUTER PER MM 28-41-16.  OPS CHECK GOOD.  P/N:  736643-10  S/N OFF:  156  S/N ON:  192.
